# SDR CA030213001

- Difficulty date: February 8, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 26,586 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 28E997
- Condition: Leaking
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) NR 1 ENGINE OIL COOLER FOUND LEAKING FROM LOWER COOLING FINS. OIL COOLER REPLACED.
